# SDR ASOA2014071610882

- Difficulty date: June 23, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,712 hours, 10,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER AIRFRAME SEAL RETAINER CORRODED.   REMOVED CORROSION IAW SRM 53-00-00-101-A01 & 53-21-23-101-000-A01.  FOUND OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REPLACED SERVICE DOOR LOWER AIRFRAME SEAL IAW SRM 53-21-23-001-002-A01 AND 51-42-06-001-001-A01.  REMOVED SERVICE DOOR SEAL RETAINER, IAW SRM 51-42-11-001-001, AND INSTALLED.
